# SDR ASAA0741425

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 33,672 hours, 18,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO EXISTING REPAIR DOUBLER.  REMOVED EXISTING REPAIR PIECES TRIMMED OUT UPPER SKIN AREA WITH SHORT ED.  FABRICATED AND INSTALLED FILLERS DOUBLERS AND TRIPLER IAW ASA EA 5330 02176.
